Cookies?
Library Header Image
LSE Research Online LSE Library Services

Topological regular variation: II. The fundamental theorems

Bingham, N. H. and Ostaszewski, Adam (2010) Topological regular variation: II. The fundamental theorems. Topology and Its Applications, 157 (13). pp. 2014-2023. ISSN 0166-8641

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01668...
Additional Information: © 2010 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Identification Number: UT ISI:000280903400002
Date Deposited: 07 Sep 2010 14:18
URL: http://eprints.lse.ac.uk/29210/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only